mental-health-icon
Very much worried
Am having sertraline 50mg since 2 days many many side effects lazy inactive drowsyness, full giddiness feel like i will faint and diarrhea feeling difficult to drive to be alert are these side effects normal shall i persist or stop very much worried i am even not will to talk anyone help me :(
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. Who prescribed you this drug and why? Discontinue this medication and meet your doctor in person who knows your case and explain your case so that he can change medicine. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.